| Model Number |
9500-161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the arm on (b)(6)2025.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.Product was provided for investigation.An external visual inspection was performed and passed.An internal visual inspection was performed and passed.The allegation was undetermined via product.The probable cause could not be determined.No injury or medical intervention was reported.